# SDR SWAA053071

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 33,959 hours, 28,886 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 500C, BETWEEN LBL 2 AND RBL 9.  REPAIRED SHEAR TIE PER SRM.
